Is Yasmin Causing All This?:?
Hiya I have been on Yasmin now for around 3 years, i took Microgynon before that but came off due to upset stomachs and weight issues anyways..... Yasmin was ok for the first year then it started making me feel so sick i could barley move as the nausea ... more »
I have been on Yasmin now for around 3 years, i took Microgynon before that but came off due to upset stomachs and weight issues anyways.....
Yasmin was ok for the first year then it started making me feel so sick i could barley move as the nausea was so strong, i felt dizzy,sweaty,and real sick.....i started to take my Yasmin at bedtime as i figured out it was that making me sick well since last April things have gone downhill i now live my life with Costochronditris and also irregular heartbeat diagnosed since last May.
Lat April i started to get chest pains, more dizziness, numb/dead left arm and feelings of doom and death, i lay awake worrying i was going to die.....the chest pains got worse to the point i rushed to A+E for a check, i was kept in with AF and they said it was due to a heart op when younger...the cardiolagist diagnosed Costo and said it would heal in time.....ok nearly one year one i suffer form cycstitis bouts nearly every week, extrene chest and rib pain, dead tingling left arm, headaches,dizziness,sickness,fatigue, difficulty getting air in and severe palpatations.I concluded it was Yasmin because in Januyary i was put on Brevinor for a month trial i lasted 2 weeks on it as the side effects were so severe but no palpatations while on it......i got so fed up i went pill free for 6 weeks and had a normal period in those 6 weeks i had very few palpatations, chest pains and started to have a happier outlook....the numb arm remained butmostly at night, the sickness left completely.
I stupidly started Yasmin 6 days ago......twice i have weanted to go to hospital with severe chest pains, palpatations and breathlesness :( tonight i decided no more i am stopping this evil pill once and for all ......i am hoping these things are down to this pill and am going to see my doc this week to tell her what has been happeneing. The Costo is horrible it has taken over i cannot do anything without pain occuring and feeling like i am being stabbed with a hot poker in my chest and ribs over and over again.
Do other people suffer like this on Yasmin and i wonder will my doctor say yes it is the pill....i am fightened now to even try another pill i would rather have painful periods than this life i am living now .